# SDR P5CA2020100128323

- Difficulty date: September 27, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,517 hours, 5,229 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Status Message
- Condition: False Activation
- Location: Bdy Gear Steer
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BODY GEAR STEERING STATUS MESSAGE.  PERFORMED GROUND TEST, PER AMM 32-53-11.  PASSED MESSAGE CLEARED.  A/C OK FOR SERVICE.
